I have taken afinitor 10mg 1 x day for 2.5 months, and I can say that my issues have been increased bowel movements ( 7 to 8 a day),not so much diareha but runny and almost chalk like coloring and the most annoying and painful is the cramping associated with the bowel movements, and I also lost 20lbs in 2 months, I just stopped taking it 7 days ago on my own just to see if there are any changes, came back down to having 2 to 3 bowel movements and gained back 4 lbs in a weeks time, have to see doctor next week and discuss other options. Let me know if you have any side effects, I would be curious to know
Sarcoma - Adult Soft Tissue Cancer Questions
Asked by akiko on Wednesday, March 21, 2012
I have Sarcoma. This was discovered after I had an internal bleeding in the liver area and the half of my liver was removed. I was originally scheduled to have 6 sessions of chemo. After my oncologist found that my platelet value continuously drop after each chemo session, she decided to stop the chemo after completing 4th chemo. Instead I am taking Afinitor. Have any of you had this drug?
1 Answer from the Community